# SDR FDK2008F00003

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Engine: Ge CF348C5
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH, CAUTION MESSAGE AND PROX SYS FAULT 2. OPS CHECK GOOD.  (K)
